On circle graphs with girth at least five

Louis Esperet 1 Pascal Ochem 2
1 G-SCOP_OC - OC
G-SCOP - Laboratoire des sciences pour la conception, l'optimisation et la production
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00451863
Contributor : Louis Esperet <>
Submitted on : Monday, February 1, 2010 - 9:19:41 AM
Last modification on : Tuesday, April 24, 2018 - 1:34:30 PM

Identifiers

  • HAL Id : hal-00451863, version 1

Citation

Louis Esperet, Pascal Ochem. On circle graphs with girth at least five. Discrete Mathematics, Elsevier, 2009, 309 (8), pp.2217-2222. ⟨hal-00451863⟩

Share

Metrics

Record views

184